• entries
    80
  • comments
    72
  • views
    57,381

Day 187 Of Accutane.

722 views

Went to the dermatologist today and he lowered my dose to 60mg. So I plan on taking 60mg for the first week and then Im going to lower it to 30mg to see if my face stays clear then I want to get off of it. Its been 6 months now and I figure if my skin doesn't clear up during the 7th it probably wont. Also I don't want to be on Accutane while in school because its a pain in the ass. My hair is still falling out more than usual, that's another reason I want to stop taking it. Good luck to everyone!


  Report Entry


0 Comments


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now